# SDR CALA2013091891261

- Difficulty date: September 15, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 51,715 hours, 20,325 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EPSU BATTERY EMERGENCY R FAULT WHILE PERFORMING 2 SVC.
